# SDR AALA20100629LAX02

- Difficulty date: June 29, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 38,021 hours, 5,136 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT NRT-DFW.  CREW REPORTED MESSAGES FOR LEFT HIGH PRESSURE SHUT-OFF VALVE AND RIGHT PACK ILLUMINATED ON EICAS.  IN ADDITION THE CABIN PRESS CONTROL LIGHT ILLUMINATED.  FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  REPLACED AIR SUPPLY CABIN PRESSURE CONTROLLER.  SYSTEM, GROUND CHECK NORMAL OPERATION.
